bsh8rc (bsh8rc) wrote in vaginapagina,
bsh8rc
bsh8rc
vaginapagina

Slightly Bloody Discharge with the Boric Acid Treatment

Is this normal? I have been using the standard two 00 capsules (at times just one for minor infections) full of boric acid for about 8 years and don't remember ever having any bloody discharge. I should explain that it is ever so slightly pink. I don't think I'd be able to notice if I were wearing darkly colored panties. There was also more burning than I remember experiencing before this morning. Perhaps I should stick with one capsule for a longer treatment  period? I don't have health insurance right now so that isn't an option.

Any suggestions are greatly appreciated! 
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment